# SDR AALA20160525008

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 48,480 hours, 19,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  INTERCOSTAL AT LBL 47, BETWEEN FS 328 & 344 IS CRACKED.  R & R INTERCOSTAL IAW AARD 51-00-05-1 & DWG 141A5400.
